Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Michael Struwe
Title: Variational methods (Applications to nonlinear PDE and Hamiltonian systems)
Additional book information: Springer-Verlag, New York, 1990, 244 pp., US$39.50. ISBN 3-540-52022-8.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: J"urgen Jost
Journal: Bull. Amer. Math. Soc. 28 (1993), 149-153
American Mathematical Society